Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paparazzi25

Would A Second Round Of Accutane Be Worth It For Me?

Recommended Posts

Starting Summer of 2010, I started my 6 month long treatment of Accutane. I was given a high dosage in my opinion (the first month I took 40 mg a day, and the other five I took 80 mg a day). It was a success and after the 4th month I completely stopped getting ANY bumps at all! I was amazed and even found myself forgetting to wash my face regularly. While on treatment I didn't get many side effects, (including dry, chapped lips) the only ones I remember are common bloody noses, and everyone thought I was always sick because my face always looked insanely dry and pale (and i'm half black, so you know it's bad haha). My acne stayed gone for a couple years, but after that I started noticing little bumps coming back. However, to this day it is still not NEARLY as bad as it used to be, it's nothing a little OCD face wash can't control. But I wanted an opinion on if it is worth going on a second round of Accutane, even though my acne isn't in my opinion that bad. I was thinking if I did go a second round just go an insanely low dosage like 20 mg a day since it's not that severe, but I wanted to get everyone's opinions!

Pictures below :) as you can see, it's not that bad- in fact most of it is just scarring

post-127682-0-07883200-1361390763_thumb.

post-127682-0-11562800-1361390770_thumb.

post-127682-0-70507300-1361390778_thumb.

post-127682-0-07883200-1361390763_thumb.

post-127682-0-11562800-1361390770_thumb.

post-127682-0-70507300-1361390778_thumb.

Share this post


Link to post
Share on other sites

I think the best person to ask would be your derm. I'm also in the same situation like you. I've been off Accutane for a year and have gotten a couple breakouts. I am thinking of going back on Accutane myself but I think it's a personal decision and if you are comfortable that's all that matters. I'm much more happier to go out with one pimple than a whole face of acne!

Share this post


Link to post
Share on other sites

My derm told me that after you've been on Accutane for some reason people respond to antibiotics better, so maybe if you've tried them before and they didn't work you could try them again? I'd say that mild acne isn't really a big enough reason to go back on Accutane, but then again it's not my skin. Have a talk with your derm and they could probably recommend something to help with the mild breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×